# SDR USAA2012121000024

- Difficulty date: December 1, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323038520001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT AT FR26 BETWEEN S41L TO S42L.  REPLACED CLEAT AT FR26 BETWEEN S41L TO S42L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53230829.
